# SDR SWIA201333818

- Difficulty date: June 3, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,506 hours, 52,498 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cleat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKED SKIN CLEATS IN LT WING BETWEEN NR 4 & NR 5 FUEL CELLS UPPER.  C-CHECK TWO NEW SKIN CLEATS INSTALLED ON LT WING BETWEEN FUEL PANELS NR 4 & NR 5 IAW AMM.
